Abstract:
We develop an analytic formalism using basic quantum mechanics techniques to successfully solve the multiphoton Jaynes–Cummings and the generalized Dicke Hamiltonians. For this, we split the Hamiltonians of these models into two operators that have the properties of constants of motion for these systems. We then use some well-known operator properties to obtain complete analytic spectra for the considered models.
Citation:
A. J. Adanmitonde, G. Y. H. Avossevou, “Full analytic spectrum of generalized Jaynes–Cummings Hamiltonians”, TMF, 201:1 (2019), 105–117; Theoret. and Math. Phys., 201:1 (2019), 1503–1513